Detalle Publicación

Max-min optimal discriminating designs for several statistical models
Autores: Tommasi, C.; Martin-Martin, R.; López Fidalgo, Jesús Fernando
Título de la revista: STATISTICS AND COMPUTING
ISSN: 0960-3174
Volumen: 26
Número: 6
Páginas: 1163 - 1172
Fecha de publicación: 2016
In the literature, different optimality criteria have been considered for model identification. Most of the proposals assume the normal distribution for the response variable and thus they provide optimality criteria for discriminating between regression models. In this paper, a max-min approach is followed to discriminate among competing statistical models (i.e., probability distribution families). More specifically, k different statistical models (plausible for the data) are embedded in a more general model, which includes them as particular cases. The proposed optimal design maximizes the minimum KL-efficiency to discriminate between each rival model and the extended one. An equivalence theorem is proved and an algorithm is derived from it, which is useful to compute max-min KL-efficiency designs. Finally, the algorithm is run on two illustrative examples.